# SDR CALA2024110801071

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N27283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 5,656 hours, 1,989 cycles
- Engine: Cfmint LEAP1B21
- Engine time: 4,195 hours, 1,441 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Labyrinth Seal
- Part number: 314A65105
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABYRINTH SEALS INSPECTION - #2 ENGINE RH AFT LABYRINTH SEAL IS CRACKED AT AFT OB LEG. REMOVED AND REPLACED #2 ENGINE R/H AFT LABYRINTH SEAL REF AMM 78-11-01-400-801 PARTS USED:  61-7811-3-0002,QTY :1
